# SDR ASAA2014051007738

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 2,226 hours, 702 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7710 · Power Indicating System
- Part: Warning Light
- Condition: Warning Light
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ILLUMINATED ON GROUND.  ACFT GROUNDED.  PERFORMED PSEU BITE EXISTING FAULTS.  FOUND FAULT TRA LT 53, 31-52003.  INITIAL EVALUATION FAILS STEP E.1.D.F, PIN 42 AT D10984 SHOWS NO GROUND WITH THROTTLES FULL FWD.  INITIAL EVAL IAW MM 32-09, TASK 815. VERIFIED AT D11132 PIN 17 GOOD GROUND, WITH D11132 DISCONNECTED VERIFIED PINS 17&18, OPEN WITH THROTTLES AT MAX.  REPLACED RT AUTOTHROTTLE SWITCHPACK ASSY, REF MM 76-11-07, STEPS 2 AND 5 A-G. RT AUTOTHROTTLE S/W PACK OPS NORMAL IAW TASK 76-11-07-400-802-F00 STEP 5H. PSEU LIGHT OUT.
